# SDR REXA2016081201632

- Difficulty date: August 12, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM FWD J ANGLE CORRODED.  REPLACED THE CROSSBEAM FWD J-ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
